# SDR SWAA2015071341841

- Difficulty date: July 4, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 57,207 hours, 44,988 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: 65C37251
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FIXED FLAP TRACK FAIRING STRAP CRACKED AT WBL 191.00.  R & R STRAP IAW SRM & DWG.
